MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION® EXL¿ 200
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding a falsely depressed creatinine (cre2) patient sample result obtained on a dimension exl 200 system.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer and the instrument data logs.Quality control (qc) results were within the customer¿s expected ranges indicating that the dimension exl 200 system and cre2 assay were performing acceptably.Hsc observed that the event is consistent with poor sample quality and improper sample aspiration during the initial processing of the affected sample.Repeat of the same sample yielded the expected result.The cause of the event is unknown.A potential product issue was not identified.The system is fully operational.The device is performing according to specifications.No further evaluation is required.
 
Event or Problem Description
A discordant falsely depressed creatinine (cre2) patient sample result was obtained on a dimension exl 200 system.The falsely depressed result was reported to the physician(s), and the result was questioned.The same sample was reprocessed on the same dimension exl 200 system.A higher result, considered correct, was obtained.A corrected report was issued.There are no known reports of patient intervention and adverse health consequences due to the falsely depressed creatinine (cre2) result.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key17446995
Report Number2517506-2023-00168
Device Sequence Number15289116
Product Code JJE
UDI-Device Identifier00842768037214
UDI-Public00842768037214
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION® EXL¿ 200
Device Catalogue NumberSMN 10636928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2023
Initial Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale